# SDR SWAA2022031065352

- Difficulty date: January 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB CHORD LE STA 114.55 AT LT HORIZONTAL STABILIZER 2022-55316 / [01] REPLACED RIB AND FASTENERS LOC. LEADING EDGE LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND AND DWG 186A1305 REV:- SHEET 1 SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED RIB AND FASTENERS LOC. LEADING EDGE LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND AND DWG 186A1305 REV:- SHEET 1 SEE INDIVIDUAL SING OFF BELOW
